Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 10, Pages 603-609
http://dx.doi.org/10.1155/S0161171202106041

Sur les fonctions séparément excessives

B.P. 726, Salé-Tabriquet, Salé, Morocco

Received 7 July 2001; Revised 28 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

On considère deux résolvantes basiques sur deux espaces mesurables (E,) et (F,) associées à des semi-groupes de noyaux (Pt) et (Qt). On montre que si E et F sont radoniens, alors toute fonction sur E×F séparément excessive pour les semi-groupes (Pt) et (Qt) est excessive pour le semi-groupe (PtQt) (ou sa résolvante), ce qui généralise un résultat bien connu de Cairoli (1967).